# SDR AALA20170118032

- Difficulty date: January 15, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 73,386 hours, 11,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY EXIT IDENTIFIER AT L2 DOOR HAS A CRACKED LENS COVER. REMOVED AND REPLACED LENS COVER IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
